Waffles McGee (costellofolds) wrote in little_details,
Waffles McGee

suicide by OTC overdose

I'm working on a horror screenplay set in a US modern-day mental hospital; part of the plot hinges on the lack of supervision, lack of upkeep, and overall shadiness of the place. One of the antagonists commits suicide by overdosing on an over-the-counter drug. The aftermath of the suicide is a big bloody mess of vomit and blood.

What OTC drug would [a] cause bloody vomiting [b] be small enough to hide [c] be easily obtained in either a convenience store or grocery store?

search terms: Most of the search terms came up with signs and treatments of suspected OTC overdoses; drug overdose OTC, drug overdose violent reaction, OTC overdose vomiting, suicide overdose, OTC suicide

PS - you guys were a big help with my last question! Although I'm not finished with that screenplay, your help got me over a big bout of writer's block.

[EDIT: To clarify on small enough to hide, I meant that she was able to hide it both on her person (to get it home) and in her room (not so much of a problem in the story), most likely in a drawer.]
Tags: ~medicine: overdose, ~suicide
  • Post a new comment


    default userpic